| Catalog Number |
CA-09886 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "we work in the cardiac transplant clinic and currently use the percutaneous sheath introducer kits for cardiac biopsies.Over the last month our physicians have noted issues with the psi bending during insertion and difficulties advancing the bioptome through the catheter without meeting resistance." no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected from (b)(4).
Event or Problem Description